# SDR ASAA0410028

- Difficulty date: January 13, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65671405
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OKC - DURING SCHEDULED D-CHECK, FOUND THE FLOOR SUPPORT AT FUSELAGE STATION 540-727B, RIGHT BUTTOCK LINE 24 CORRODED.  REPAIRED FLOOR SUPPORT PER EA.  (M)
